# SDR DHL2003726011

- Difficulty date: July 22, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Dirty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN GEAR WAS CYCLED DOWN, ALL 3 GREEN AND ALL 3 RED GEAR LIGHTS STAYED ON.  DOORS LIGHT OUT.  SECONDARY INDICATIONS CONFIRMED ALL GEAR DOWN.  FOUND GEAR HANDLE SLIGHTLY STICKY ON SLIDE FUNCTION.  CLEANED AND LUBRICATED HANDLE.  CYCLED 3 TIMES ALL NORMAL PER M/M 32-00.
